# SDR JBZA20130429001

- Difficulty date: April 16, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N21RX
- Make and model: Agusta A109
- Aircraft serial: 7131
- Aircraft time: 10,179 hours
- Engine: Allsn 250C20B
- Engine time: 8,862 hours, 10,024 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Nr 2 Engine
- Part time: 8,862 hours, 10,024 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B, Y
- Precautionary procedure: A

## Discrepancy

ACFT WAS DEPARTED. DURING LIFT OFF, NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL ASSOCIATED WITH UNUSUAL NOISES.   LANDED WITHOUT INCIDENT.   GROUND OBSERVERS REPORTED SEEING SEVERAL THREE FOOT FLAMES COMING FROM NR 2 ENGINE EXHAUST ACCOMPANIED BY SOUNDS LIKE A CAR BACKFIRING. ON INSPECTION, NR 2 ENGINE COMPRESSOR BLADES FOUND TO HAVE SIGNIFICANT FOD DAMAGE AND A SMALL SCREW WAS FOUND IN THE OTBD REAR CORNER OF THE INLET RECESS. ENGINE HAD BEEN REPLACED DUE TO AN OIL LEAK EARILIER.
